William Abikoff

From MaRDI portal
Revision as of 11:41, 24 September 2023 by Import230924090903 (talk | contribs) (Created automatically from import230924090903)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:698321

Available identifiers

zbMath Open abikoff.williamWikidataQ15854630 ScholiaQ15854630MaRDI QIDQ698321

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q29607832017-02-17Paper
https://portal.mardi4nfdi.de/entity/Q31445002012-12-08Paper
Extremal Kleinian groups2012-04-20Paper
https://portal.mardi4nfdi.de/entity/Q46624162005-03-30Paper
https://portal.mardi4nfdi.de/entity/Q27023052002-05-27Paper
https://portal.mardi4nfdi.de/entity/Q27690312002-02-04Paper
Conformal barycenters and the Douady-Earle extension -- a discrete dynamical approach.2002-01-01Paper
https://portal.mardi4nfdi.de/entity/Q49345732000-06-21Paper
https://portal.mardi4nfdi.de/entity/Q43628461997-11-13Paper
https://portal.mardi4nfdi.de/entity/Q43414151997-10-15Paper
https://portal.mardi4nfdi.de/entity/Q39931671992-09-17Paper
Nondiscrete Groups of Hyperbolic Motions1990-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38109071988-01-01Paper
Oswald Teichmüller1986-01-01Paper
Remark on the size of a Riemann surface1986-01-01Paper
The Euler Characteristic and Inequalities for Kleinian Groups1986-01-01Paper
The bounded model for hyperbolic 3-space and a quaternionic uniformization theorem.1984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33124801983-01-01Paper
On the boundary behavior of functions in the spherical Dirichlet class1981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39078181981-01-01Paper
The Uniformization Theorem1981-01-01Paper
The real analytic theory of Teichmüller space1980-01-01Paper
Degenerating families of Riemann surfaces1977-01-01Paper
Geometric Decompositions of Kleinian Groups1977-01-01Paper
Augmented Teichmüller spaces1976-01-01Paper
Two Theorems on Totally Degenerate Kleinian Groups1976-01-01Paper
On boundaries of Teichmüller spaces and on Kleinian groups. III1975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40449231974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40524341974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40845151974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40845161974-01-01Paper
The residual limit sets of Kleinian groups1973-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56192741971-01-01Paper

Research outcomes over time

This page was built for person: William Abikoff